# SDR 2007UALA03252

- Difficulty date: August 19, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N379UA
- Make and model: Boeing 737322
- Aircraft serial: 24654
- Aircraft time: 49,556 hours, 34,120 cycles
- Engine: Ge CFM56*
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 360 S14-15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD CABIN BS 360 VERTICAL SHEAR TIE IS CRACKED BTWN STR 14L AND 15L.  MAJOR REPAIR ACCOMPLISHED: INSTALLED REPLACEMENT SHEAR TIE.
